# SDR 2000ZZZX220

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1044Y
- Make and model: Cessna 180A
- Aircraft serial: 32833
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Hose
- Condition: Deteriorated
- Location: Brake Assy
- Part time: 7,675 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION BOTH MASTER CYLINDER FLEXIBLE HOSES WERE FOUND SEVERELY DETERIORATED.
